# SDR DXTA2023071090560

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 5,068 hours, 3,971 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 038VJ
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL START WITHOUT GPU, WE STARTED TAXIING AND DID THE NORMAL BRAKE CHECK.  AFTER MOVING ABOUT 60' ONTO A TAXIWAY I GENTLY APPLIED THE BRAKES AND GOT A YELLOW CAS BRAKE FAIL. THE BRAKES PEDALS THEN FELT AS IF THERE WAS NO PRESSURE. I USED THE PARKING BRAKE TO STOP. TOUBLESHOT TO FAULTY BRAKE CONTROL MODULE, REMOVED AND REPLACED BRAKE CONTROL MODULE IN ACCORDANCE WITH PHENOM 300MM 32-41-07, COMPLIED WITH HYDRALIC SYSTEM OPS CHECK IN ACCORDANCE WITH PHENOM 300MM 29-10-00 NO DEFECTS NOTED. COMPUED WITH BRAKE SYSTEM FUNCTIONAL CHECK IAW MM 32-41-00, NO DEFECTS NOTED, LEAK CHECK PERFORMED NO DEFECTS NOTED,
